# SDR LR7A2024111903600

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 7075T60100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND MAIN LANDING GEAR BAY PRESSURE WEB CORRODED AT FS515-531, LBL62, WL196-252. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001187594. / PSE# 53-40-17, AD 2012-06-09
